Should I take Visanne?

Should I take Visanne?

I went to the gyno the other day who suspected I have endometriosis. I have been reading some posts about how Visanne can make your skin breakout quite badly.. I've always had issues with my skin and I finally am getting it right and am worried about it going off again.

I'm nervous to switch to a pill for a diagnosis that isn't certain. Should I take the risk and is it worth it? What side effects have you experienced?

A MyEndometriosisTeam Member said:

For me personally I wanted to have a laparoscopy to confirm endo was actually the problem instead of just taking more and more pills without being sure why. Was very glad I did have the excision surgery - for peace of mind that now I know what my problem is and also knowing that the implants tht were causing so many problems are now cut away...

posted 4 months ago
A MyEndometriosisTeam Member said:

I used Visanne and developed side effects of having palpitation , Dizziness and don't know if fibrocystic breast disease i got related to its use or not.
I don't have good experience with the pill.I used Gynera , Yaz not for long times.
And Yes , i don't have confirmed diagnosis of endometriosis as Doctors don't want to perform Lparaoscopy for me and seeing that to give the pill and that is it.
My own opinion is that we should be diagnosed first with confirmation . then receive treatment upon.
I am trying to get appointment with Gyncology Specilalist Number 9 for me to get confirmed diagnosis and not just taking The pill or even Visanne on a suspected one.

posted 4 months ago
A MyEndometriosisTeam Member said:

I would never drink it without actual confirmation of endo. Tons of side effects for such an uncertain thing. And yes, on Visanne, have random, very painful breakouts at random places on my body. They grow anywhere from my face to thighs, shoulders even breasts and vagina itself and last for months.

posted 4 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in